MAUDE Adverse Event Report: B-TEMIA INC KEEOGO - CLINICIAN KIT

B-TEMIA INC KEEOGO - CLINICIAN KIT
Model Number 5062601
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Codes Chest Pain (1776); Pain (1994)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The keeogo dermoskeleton involved in this event was inspected on site by the clinical team and confirmed to be functioning properly before, during, and after the incident.No device malfunction, defect, or abnormal behavior was identified.The adverse event was reported to the french competent authority (ansm) on 2025-09-18 by the manufacturer (b-temia) in accordance with eu mdr requirements.At this stage, no remedial action or field safety corrective action was initiated.The patient remains hospitalized in stable condition.B-temia will submit a supplemental mdr once additional clinical information becomes available from the investigational site (e.G., patient cardiovascular history, concomitant medications, baseline vital signs).
 
Event or Problem Description
On (b)(6) 2025, during the exhomesep clinical investigation in france (protocol id-(b)(4)), a 74-year-old male subject (patient id: (b)(6) with a pre-existing diagnosis of primary progressive multiple sclerosis experienced acute cardiac symptoms while performing a supervised rehabilitation exercise session with the keeogo dermoskeleton system.At 15:00, the subject developed retrosternal constrictive chest pain radiating to the jaw and left arm during the session.Symptoms resolved after stopping the exercise.At 20:00, chest pain recurred at rest for about one hour, with blood pressure measured at 180 mmhg.Ecg was inconclusive.Troponin later tested positive (increase from 10 ng/l to 35 ng/l).On (b)(6) 2025 at 02:00, chest pain recurred again, requiring admission to the cardiology department for suspected angina/nstemi.The event was classified as life-threatening.The patient remained hospitalized in stable condition at the time of reporting.The keeogo device was inspected by the study team and confirmed to be functioning properly before, during, and after the incident, with no defect or malfunction identified.The investigator noted the possibility that the physical effort required while using the device during exercise may have contributed to the event.Ecg: t wave inversion in lead t and avl; slight st depression in v4-v5.Biological results: potassium 3.5 mmol/l; creatinine 68 [?]mol/l; egfr 90 ml/min; troponin 12 ng/l then 35 ng/l; wbc 6 g/l; hemoglobin 14.5 g/dl; platelets 220 g/l.Echocardiography: severe hypokinesia of the mid-to-distal inferolateral wall, extending laterally; findings compatible with myocardial ischemia.Clinical assessment: cardiopulmonary exam without signs of heart failure.Date of cardiology admission: (b)(6) 2025.Pre-existing condition: primary progressive multiple sclerosis (ppms).No known cardiovascular history prior to the event.Risk factors: age, male sex, sedentary lifestyle, history of smoking cessation, family history (father had myocardial infarction before age 50).No concomitant medications reported.Concomitant therapy: supervised physical rehabilitation in center (started (b)(6) 2025).
 
Additional Manufacturer Narrative
The keeogo dermoskeleton involved in this event was inspected on site by the clinical team and confirmed to be functioning properly before, during, and after the incident.No device malfunction, defect, or abnormal behavior was identified.The adverse event was reported to the french competent authority (ansm) on 2025-09-18 by the manufacturer (b-temia) in accordance with eu mdr requirements.At this stage, no remedial action or field safety corrective action was initiated.The patient remains hospitalized in stable condition.B-temia will submit a supplemental mdr once additional clinical information becomes available from the investigational site (e.G., patient cardiovascular history, concomitant medications, baseline vital signs).Follow-up information: the adverse event was also reported to the ansm on 2025-09-05 by the sponsor.The event was declared to the manufacturer on 2025-09-08 (fu1).The patient underwent two coronary angioplasty procedures with stent implantation on (b)(6) 2025 (second marginal artery) and (b)(6) 2025 (mid right coronary artery).He was discharged home on (b)(6) 2025 with appropriate cardiovascular pharmacotherapy.The research procedure was definitively discontinued.The subject was withdrawn from the study (fu1).The investigator and the sponsor assessed the relationship with the research procedures as probable.The investigator assessed the relationship with the investigational device as probable.The sponsor assessed the relationship with the device as without relation.Peak troponin reached 342 ng/l.A major dyslipidemia was identified (ldl cholesterol 2.43 g/l) (fu1).On (b)(6) 2025, the patient was reassessed by the principal investigator.Clinical status remained unchanged since discharge.The subject was not yet recovered.Clinical evolution was assessed as improvement (fu2).On (b)(6) 2025, clinical status remained unchanged.A cardiopulmonary exercise test ((b)(6) 2025) revealed a mild alteration of aerobic capacity, predominantly peripheral, with no cardiological risk criteria.Progressive resumption of activities was considered possible.A rehabilitation and exercise reconditioning program was planned for late (b)(6) 2025.The subject was not yet recovered as of (b)(6) 2025.Clinical evolution was assessed as improvement (fu3).The patient underwent an inpatient rehabilitation and exercise reconditioning program from (b)(6) 2025 to (b)(6) 2025, including gait retraining.The event was assessed as resolved on (b)(6) 2025, with sequelae consisting of a coronary stent.Hospitalization periods: (b)(6) 2025 to (b)(6) 2025 (cardiology department), (b)(6) 2025 to (b)(6) 2025 (rehabilitation and exercise reconditioning).Walking tests were performed on (b)(6) 2026.The relationship assessments with the research procedures (probable per investigator and sponsor) and with the device (probable per investigator, without relation per sponsor) remain unchanged (fu4).At this stage, no remedial action or field safety corrective action has been initiated.
 
Event or Problem Description
On (b)(6) 2025, during the exhomesep clinical investigation in france (protocol id-(b)(4), a 74-year-old male subject (patient id: (b)(6)) with a pre-existing diagnosis of primary progressive multiple sclerosis experienced acute cardiac symptoms while performing a supervised rehabilitation exercise session with the keeogo dermoskeleton system.At 15:00, the subject developed retrosternal constrictive chest pain radiating to the jaw and left arm during the session.Symptoms resolved after stopping the exercise.At 20:00, chest pain recurred at rest for about one hour, with blood pressure measured at 180 mmhg.Ecg was inconclusive.Troponin later tested positive (increase from 10 ng/l to 35 ng/l).On (b)(6) 2025 at 02:00, chest pain recurred again, requiring admission to the cardiology department for suspected angina/nstemi.The event was classified as life-threatening.On (b)(6) 2025, an acute sub-occlusive stenosis at the ostium of the second marginal artery was identified and treated by angioplasty with stent implantation (fu1).On (b)(6) 2025, a second angioplasty was performed with stent implantation in the mid right coronary artery for a significant ulcerated stenosis; procedure was uneventful (fu1).On (b)(6) 2025, the patient was discharged home (fu1).On (b)(6) 2025, the patient was reassessed by the principal investigator.Clinical status remained unchanged since discharge on (b)(6) 2025 (fu2).On (b)(6) 2025, clinical status remained unchanged.Progressive resumption of previous activities was considered possible.A rehabilitation and exercise reconditioning program was planned for late (b)(6) 2025 (fu3).The patient underwent an inpatient rehabilitation and exercise reconditioning program from (b)(6) 2025 to (b)(6) 2025, including gait retraining.Walking tests were performed on (b)(6) 2026 (fu4).The keeogo device was inspected by the study team and confirmed to be functioning properly before, during, and after the incident, with no defect or malfunction identified.The investigator noted the possibility that the physical effort required while using the device during exercise may have contributed to the event.The subject was withdrawn from the study following this event.The research procedure was definitively discontinued as of (b)(6) 2025 (fu1).

Brand Name
KEEOGO - CLINICIAN KIT
Common Device Name
KEEOGO - CLINICIAN KIT
Manufacturer (Section D)
B-TEMIA INC
4780 rue st-félix, unit 105
st-augustin-de-desmaures, québec G3A 2 J9
CA  G3A 2J9
Manufacturer (Section G)
B-TEMIA INC.
4780, rue st-felix - unite 105
st-augustin-de-desmaures, quebec G3A2J 9
CA   G3A2J9
Manufacturer Contact
alexandre jokic
4780 str. st-felix, unit 105
st-augustin-de-desmaures
st-augustin-de-desmaures, quebec G3A 2-J9
CA   G3A 2J9
MDR Report Key23086519
Report Number3011819880-2025-12200
Device Sequence Number21253351
Product Code PHL
UDI-Device Identifier07540162060007
UDI-Public07540162060007
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201539
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5062601
Device Catalogue Number5062601
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO CONCOMITANT MEDICATIONS REPORTED BY SITE.; PHYSICAL REHAB THERAPY (SUPERVISED SESSION).
Outcome Attributed to Adverse Event Hospitalization; Other; Life Threatening; Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight60 KG
Patient EthnicityNon Hispanic